The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Existence of the Solution of a Class of Fredholm Integral Equations
Author(s): 
Pages: 273-275
Year: Issue:  3
Journal: Acta Scientiarum Naturalium Universitatis Neimongol

Abstract: 利用不动点理论给出一类Fredholm积分方程存在解的充分性定理,同时给出了该定理的一些应用.
Related Articles
No related articles found